MAUDE Adverse Event Report: NUVASIVE, INC. NUVASIVE HELIX REVOLUTION ACP SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

NUVASIVE, INC. NUVASIVE HELIX REVOLUTION ACP SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 7803113
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The construct was not modified.Fusion appears to be progressing despite the minor loss of fixation minor loss of fixation.Review of labeling notes: ".Potential adverse events and complications as with any major surgical procedures, there are risks involved in orthopedic surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries" ".Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s), loss of fixation" device not returned.
 
Event or Problem Description
On (b)(6) 2013 a (b)(6) year old female patient underwent a 4 level procedure from c3 to c7 spine levels.During a 24-month follow up appointment it was discovered the screws at the c7 level had began to back out slightly compared to the 1 year follow up.The loosened screws remain in the patient.No plan for revision is known.No patient injury has been reported.

Brand Name
NUVASIVE HELIX REVOLUTION ACP SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6358274
Report Number2031966-2017-00011
Device Sequence Number13753237
Product Code KWQ
UDI-Device Identifier00887517138910
UDI-Public00887517138910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093804
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number7803113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR